Doctor insights on:
Zantac Withdrawal Symptoms
I have taken 150mg zantac twice a day for 7 days to reduce the acid in my stomach, as prescribed. Does it cause withdrawal symptoms?
No withdrawal: Ranitidine (ZANTAC) is not a habit forming medication so it should not cause withdrawal. However, I believe you may be thinking of a rebound effect of acidity once you stop taking it. Without knowing the exact reason it was prescribed for you it's hard to say. However for most cases of gastritis or GERD, 150 mg twice a day is a very normal dose which you should be able to come off easily. ...Read more
My daughter was born Aug 29 2014. I tested positive for amphetamine.. The test was a quick test and the doctor refused to retest the urine sample again.. The baby had no withdrawal symptoms etc. I was taking large doses of Zantac. Now CPS in evolved I hav
Need more informatio: You didn't finish your thoughts. Please complete the sentence and ask your question. ...Read more
I've taken protonix 40 mg for couple yrs now. Will I have any withdrawal symptoms if i just stop taking them because i would like to stop.
Multiple symptoms: (not all are seen in every person) of anxiety, panic, trembling, shaking, muscle twitches/jerks, elevated blood pressure and pulse, dizziness, tingling, sensitivity to light and/or sound, feeling disconnected, sweating, insomnia, irritability, trouble concentrating, nausea/vomiting, confusion, hallucinations, seizures. Etc. ...Read moreSee 2 more doctor answers
Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more
?Colonizing: I am not aware of any medication called colonizing? Check the spelling on your bottle and re-ask the question. (If the medication your are asking about is a controlled substance such as Clonazepam, they can often be addicting, and a weaning off period is recommended to prevent any withdraw symptoms). Best wishes. ...Read more
No: Withdrawal from medications/drugs/substances results from stopping it after you have taken it long enough for your body to acknowledge that it is no longer receiving it. Different drug characteristics cause for a different required amount of time & different time frame when to expect onset and ending of withdrawal. Sporadic use often doesn't result in withdrawal; everyone doesn't withdraw the same. ...Read more
Depends on the cause: Different drugs are associated with different types of withdrawal. And how dangerous the symptoms are can vary quite a bit. Withdrawal from certain sedative or hypnotic drugs (downers) can be associated with seizures. Opiate withdrawal, while terribly painful, is actually less medically serious. Alcohol withdrawal is similar to sedative withdrawal and can be associated with seizures. ...Read more
- Talk to a doctor live online for free
- Withdrawal symptoms
- How long do sertraline withdrawal symptoms last?
- What are the most common symptoms of estrogen withdrawal?
- Ask a doctor a question free online
- Estrogen withdrawal symptoms
- Antihistamine withdrawal symptoms
- Topamax withdrawal symptoms
- Naproxen withdrawal symptoms
- Talk to a gastroenterologist online